# SDR DALA2021052402886

- Difficulty date: May 22, 2021
- Submitted: May 24, 2021
- Operation: Air carrier
- Aircraft: N826NW
- Make and model: Airbus A330-302
- Aircraft serial: 1701
- Aircraft time: 23,010 hours, 2,900 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Fod
- Location: L4 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3326 L4 DOOR WILL NOT ARM ON FIRST TRY. CORRECTIVE ACTION: CLEARED DEBRIS FROM L4 DOOR. (7453150)
